# SDR ARWA20040904

- Difficulty date: September 29, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 76,599 hours, 27,643 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 4771392501
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING UP-LATCH CHECK THE GEAR NOT LATCHED, LIGHT ILLUMINATED AND PERFORMED ABNORMAL CHECKLIST, THEN BOTH GEAR NOT LATCHED AND DOOR NOT LATCHED REMAINED ILLUMINATED.  REMOVED RT GEAR ASSY SENT TO AAR LANDING GEAR; REPAIRED STUD ASS PART NR 5759145508 ON RT GEAR ASSY S/N 539658.  REMOVED LANDING GEAR, DUE TO ACTUATOR STUD LOOSE ON RT GEAR ASSY.  REMOVED RT GEAR ASSY. IN ACCORDANCE WITH M/M 32-11-1.  INSTALLED RT MAIN GEAR IN ACCORDANCE WITH M/M 32-11-1. PERFORMED GEAR ADJUSTMENT TEST IN ACCORDANCE WITH M/M 32-11-1. OPERATIONAL CHECK OK.
